# SDR AALA202205128606

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737
- Aircraft serial: 33518
- Aircraft time: 35,737 hours, 14,601 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. INSTALLED NEW BI-FOLD DOOR ASSEMBLY AT AFT LEFT LAVATORY PER CMM 25-40-64.
